# SDR AALA202310269505

- Difficulty date: October 20, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N820NN
- Make and model: Boeing 737823
- Aircraft serial: 29559
- Aircraft time: 40,942 hours, 17,092 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Socket
- Part number: BACC47CP1S
- Condition: Faulty
- Location: Zone 600 - Rh Wi
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT FUEL TANK PUMP WILL NOT SHUT OFF. REPLACED CONNECTOR (AALA202310266531) AND SOCKETS (AALA202310269505) ON D872, RIGHT AFT FUEL PUMP PRESSURE SWITCH. PER SWPM 20-61-11 AND WDM 28-43-11. OPERATIONAL CHECK PASSED.
